MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE
Catalog Number 04.01.0155
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2019: lot 175039: (b)(4) items manufactured and released on 07-mar-2018.Expiration date: 2023-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional devices involved.Batch reviews performed on 17 october 2019: reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 174748: (b)(4) items manufactured and released on 30-jan-2018.Expiration date: 2023-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot 174286: (b)(4) items manufactured and released on 12-oct-2017.Expiration date: 2022-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar event reported.Reverse shoulder system 04.01.0174 glenosphere 42x27 (k170452) lot 163806: (b)(4) items manufactured and released on 20-dec-2016.Expiration date: 2021-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm (k170452) lot 173411: 72 items manufactured and released on 21-jun-2017.Expiration date: 2022-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot 182473: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0006 std humeral diaphysis - cementless - 11 (k170452) lot 178132: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0110 reverse methaphysis +0mm/0° (k170452) lot 174650: 152 items manufactured and released on 5-feb-2018.Expiration date: 2023-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with two other similar events reported.
 
Event or Problem Description
On (b)(6) the patient refluxated (the patient have a complex clinical history, he is spastic).On (b)(6) all the implants have been explanted due to infection.New implants have been implanted on (b)(6) 2019, 4 months after primary surgery.Revision surgery completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9254778
Report Number3005180920-2019-00925
Device Sequence Number2550638
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Catalogue Number04.01.0155
Device Lot Number175039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR